# SDR YENA201705250399

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 16,895 hours, 4,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 10616
- Condition: Odor
- Location: Cabin
- Part time: 9,084 hours, 2,634 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ODOR OF DIRTY SOCKS EXPERIENCED IN THE FLIGHT DECK DUIRNG CLIMB AND THROUGH 15000FT.  APU WAS SHUTDOWN FOR TAKE OFF BUT CABIN CREW SAID THEY SMELLED IT ON  TAKE OFF AT ROWS IN REAR OF THE ACFT.  IT WAS A VERY SRTONG ODOR AND DISSAPATED WHILE CLIMBING THROUGH FL 250. THE ODOR RETURNED DURING DESCENT, 15000-11000 FT BY ALL CREW.   ACCOMPLISHED A NR 1 & 2 ENGINE WATER WASH IAW AMM 72-00-00-100-900-A, & EC 720000-1-4.  R & R THE OZONE FILTERS 1 AND 2 IAW AMM 21-51-41.
